# SDR DALA2021112207156

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 62,954 hours, 27,191 cycles
- System (JASC): 5755 · Spoilers
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2022278) DURING INSPECTION FOUND 30 NICKS ON THE #6 SPOILER SKIN. NICKS WERE REPAIRED ON LH WING SPOILER #6 LOWER SKIN PER ETI-37-21-521 REV. ORIGINAL AND ER/A 595465-14.
